MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM/1.8MM DOUBLE DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 2.4MM/1.8MM DOUBLE DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 312.18
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while doing a lag screw procedure in bone, two 2.4/1.8 drill guides were bent.Elbow plate had a 3.5 locking screw that did not lock into plate.Ex fix sleeve was cold welded to schanz pin while drilling.There was no surgical delay.Patient outcome were unknown.
 
Additional Manufacturer Narrative
Product complaint (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM/1.8MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20251690
Report Number8030965-2024-11765
Device Sequence Number8163742
Product Code FZX
UDI-Device Identifier10887587036540
UDI-Public(01)10887587036540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number312.18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown